# SDR DALA1129229220

- Difficulty date: October 13, 2007
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 25,352 hours, 27,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TRACK FITTING AT STA 579-598 OF MID CARGO COMPARTMENT.
